Taking Cold Medicine Only Takes 3 Hours When It Should Be 8 Hours, Is It Dangerous?

I take paratusin medicine for cold, fever, headache and sneezing which is accompanied by coughing and must be consumed 3 times a day. doing this, is it really dangerous even for the first time or not “but should pay more attention to the time to take the next medicine? thank you in advance

1 Answer:

Hello Daniel, thank you for the question on HealthReplies.com.

The drug that is recommended at a dose of 3 times per day should ideally be taken every 8 hours, this drug is arranged in such a way as to be taken every 8 hours to get the maximum effect to achieve healing in every time the drug is given.

If a drug that is supposed to be consumed every 8 hours is accidentally re-consumed within 3 hours later, in general if the dose of the drug consumed is not excessive again and is also not done continuously / repeatedly, then in general it will not have dangerous side effects. However, if you continue to do this or increase the dosage outside the recommended, it is very likely to cause a drug overdose condition that might be dangerous for yourself.

For the rest, you should go back to taking the drug every 8 hours (taking the drug again 8 hours after the dose you accidentally took after 3 hours) or according to the rules recommended by your doctor. Furthermore, if you get medicine, make sure you take these drugs in accordance with the recommendations given, do not reduce the dose, increase the dose, change the drug or stop using the drug without a doctor's recommendation because it can be one of the sources of treatment failure, trigger the emergence of a disease compilation or the emergence of side effects of the drugs you consume.

I hope this helps.

: by

Related Question

The Nipple Is Flaky And Dry After Suction?

The Nipple Is Flaky And Dry After Suction?

(10 months ago)

Hello, I want to ask. After the husband sucks the breast, the nipple becomes dry and looks like he is replacing the skin on the peeling so the edges. That’s why please explai... Read more

Causes Of Vision Disorders?

Causes Of Vision Disorders?

(10 months ago)

Hello Dr. and everyone, I want to ask the doc. I often have difficulty seeing. Sometimes it’s too blurry and sometimes like double vision. Last night I found it hard to write... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *